# SDR UALA2010042901440

- Difficulty date: April 28, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 68,819 hours, 20,054 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 648.5 S4l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE BLENDED AT STR 4L AND STA 648.5  DAMAGE MEASURES .375 WIDE BY 1.687 INCH LONG. SKIN THICKNESS MEASURES .050 IN UNBLENDED AREA, BLENDED AREA REMAINING THICKNESS MEASURES .033, TOTAL OF .017 MATERIAL MISSING. DAMAGE IS .250 BELOW SKIN LAP. REPAIR ZONE 'C'. CUT OUT DAMAGE USING .5 IN RADIUS.  WILL NEED TO CLEAN UP CUTOUT AND EDDY CURRENT OPENING.  ALSO DRILLED OUT RIVETS IN SKIN LAP.  REPAIR ZONE 'C'. CUT OUT DAMAGE.  CLEANED UP CUTOUT AND EDDY CURRENT OPENING. ALSO DRILLED OUT RIVETS IN SKIN LAP. PERFORMED HFEC INSP OF CUTOUT NO DEFECTS NOTED.  COMPLETED PATCH REF EVA UA-73738-B.
